# SDR AALA202103299028

- Difficulty date: March 27, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737823
- Aircraft serial: 33213
- Aircraft time: 32,617 hours, 13,133 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 08913
- Part serial: H8742
- Condition: Delaminated
- Location: R1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 WINDOW DELAMINATED. REPLACED R1 WINDOW WITH SERVICEABLE UNIT IAW WORK CARD 56-94-04.
